# SDR 97ZZZX4439

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36885
- Make and model: Cessna 340A
- Aircraft serial: 340A0681
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broke
- Location: Gear Door
- Part time: 3,250 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR UPPER ARM BROKE MID-WAY BETWEEN BEARING AND PIVOT.  OCCURRED AT GEAR EXTEND LEAVING DOOR HANGING OPEN UPON LANDING.
